Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An additive decomposition theorem for analytic functions


Author: Donald E. Myers
Journal: Proc. Amer. Math. Soc. 27 (1971), 525-526
MSC: Primary 32.60
DOI: https://doi.org/10.1090/S0002-9939-1971-0269885-8
MathSciNet review: 0269885
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Kraut, Busenberg, and Hall have shown that the uniqueness of the additive decomposition for functions of several variables given by Bochner is due to the asymptotic properties of the summands. In this paper, the uniqueness theorem is used to extend the class of functions possessing unique decompositions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.60

Retrieve articles in all journals with MSC: 32.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0269885-8
Keywords: Additive decomposition, tube, domain uniqueness
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society